# SDR SCNA20201014153

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CABIN FLOOR STRUCTURE INTERCOSTAL STA 312+9, LBL 44,  WL 207.  CORROSION FOUND ON CABIN INTERCOSTAL STA 312-328 LBL 44 WL 207 FOUND TO BE OUT OF LIMITS, DUE TO DAMAGE AROUND FASTENER HOLE, IAW SRM 53-10-51-1A-1.  REMOVED AND REPLACED WITH NEW INTERCOSTAL PO NR 804655, IAW SRM 51-40-02-0G-0, 51-40-05-0G-0 AND DWG 141A5400 SHEET 26 REV- 57901U.
